# SDR A6WA200540220

- Difficulty date: June 24, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- System (JASC): 2121 · Air Distribution Fan
- Part: Duct
- Condition: Clogged
- Location: Cabin Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC SMELL IN CABIN FROM ROW 9 AFT.  FOUND CABIN FAN DUCT CLOGGED WITH DUST AND DEBRIS.  CLEANED FAN AND DUCT ABOVE ROW 8.  OPS CHECK GOOD.  ALSO, FOUND BALLAST B130 ABOVE ROW 11 GROUND PIN IN CONNECTOR NOT SEATED CAUSING BALLAST INTERMITTENTLY FLICKERING.  RESEATED PER PIN IAW STANDARD PRACTICES, OPS CHECK GOOD.  (M)
